# SDR SIMA20240326002

- Difficulty date: March 26, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N310JZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000877
- Aircraft time: 7,307 hours, 5,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #1 EMERGENCY LIGHT STRIP INBD OF WARDROBE HAS DOESN'T ILLUMINATE AT FWD END. COMPLETE: AR RH #1 EMERGENCY LIGHT STRIP INBD OF WARDROBE IAW AMM 33-50-21, OPS CHECK GOOD.
